American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J52) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Simone Di Marino and Gareth Speight. The $p$-weak gradient depends on $p$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Giovanni Molica Bisci and Vicenţiu D. Rădulescu. A characterization for elliptic problems on fractal sets. Proc. Amer. Math. Soc. 143 (2015) 2959-2968.
Abstract, references, and article information   
View Article: PDF

[3] Seyedehsomayeh Hosseini and Mohamad R. Pouryayevali. On the metric projection onto prox-regular subsets of Riemannian manifolds. Proc. Amer. Math. Soc. 141 (2013) 233-244.
Abstract, references, and article information   
View Article: PDF

[4] David Bate and Gareth Speight. Differentiability, porosity and doubling in metric measure spaces. Proc. Amer. Math. Soc. 141 (2013) 971-985.
Abstract, references, and article information   
View Article: PDF

[5] Cristian Bereanu and Pedro J. Torres. Existence of at least two periodic solutions of the forced relativistic pendulum. Proc. Amer. Math. Soc. 140 (2012) 2713-2719.
Abstract, references, and article information   
View Article: PDF

[6] Alexandru Kristály. Location of Nash equilibria: A Riemannian geometrical approach. Proc. Amer. Math. Soc. 138 (2010) 1803-1810. MR 2587465.
Abstract, references, and article information   
View Article: PDF

[7] Adriana Buica and Aris Daniilidis. Stability of periodic solutions for Lipschitz systems obtained via the averaging method. Proc. Amer. Math. Soc. 135 (2007) 3317-3327. MR 2322764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chris Shannon. A prevalent transversality theorem for Lipschitz functions. Proc. Amer. Math. Soc. 134 (2006) 2755-2765. MR 2213756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pando Gr. Georgiev. Parametric Borwein-Preiss variational principle and applications. Proc. Amer. Math. Soc. 133 (2005) 3211-3225. MR 2161143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lionel Thibault and Nadia Zlateva. Integrability of subdifferentials of directionally Lipschitz functions. Proc. Amer. Math. Soc. 133 (2005) 2939-2948. MR 2159772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Boris S. Mordukhovich and Bingwu Wang. Differentiability and regularity of Lipschitzian mappings. Proc. Amer. Math. Soc. 131 (2003) 389-399. MR 1933329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Carlo Mariconda and Giulia Treu. Existence and Lipschitz regularity for minima. Proc. Amer. Math. Soc. 130 (2002) 395-404. MR 1862118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jonathan M. Borwein and Xianfu Wang. Lipschitz functions with maximal Clarke subdifferentials are generic. Proc. Amer. Math. Soc. 128 (2000) 3221-3229. MR 1777577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. P. Fitzpatrick and S. Simons. On the pointwise maximum of convex functions. Proc. Amer. Math. Soc. 128 (2000) 3553-3561. MR 1690986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jonathan M. Borwein and Warren B. Moors. Separable determination of integrability and minimality of the Clarke subdifferential mapping. Proc. Amer. Math. Soc. 128 (2000) 215-221. MR 1622793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. Combari, A. Elhilali Alaoui, A. Levy, R. Poliquin and L. Thibault. Convex composite functions in Banach spaces and the primal lower-nice property. Proc. Amer. Math. Soc. 126 (1998) 3701-3708. MR 1451793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jon Vanderwerff and Qiji J. Zhu. A limiting example for the local ``fuzzy'' sum rule in nonsmooth analysis. Proc. Amer. Math. Soc. 126 (1998) 2691-2697. MR 1451834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. Combari and L. Thibault. On the graph convergence of subdifferentials of convex functions. Proc. Amer. Math. Soc. 126 (1998) 2231-2240. MR 1485464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. Jourani and L. Thibault. Chain rules for coderivatives of multivalued mappings in Banach spaces . Proc. Amer. Math. Soc. 126 (1998) 1479-1485. MR 1443159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. M. Borwein and Xianfu Wang. Distinct differentiable functions may share the same Clarke subdifferential at all points. Proc. Amer. Math. Soc. 125 (1997) 807-813. MR 1363449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Boris S. Mordukhovich and Yongheng Shao. Extremal characterizations of asplund spaces. Proc. Amer. Math. Soc. 124 (1996) 197-205. MR 1291788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. Correa, A. Jofré and L. Thibault. Characterization of lower semicontinuous convex functions . Proc. Amer. Math. Soc. 116 (1992) 67-72. MR 1126193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Andrei Verona and Maria Elena Verona. Locally efficient monotone operators . Proc. Amer. Math. Soc. 109 (1990) 195-204. MR 1012939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1